MAUDE Adverse Event Report: ARTHREX, INC. CURETTE, RING 3.4MM, CUTTING BOTH SIDE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. CURETTE, RING 3.4MM, CUTTING BOTH SIDE; MANUAL INSTR, GENERAL SURGICAL
Model Number CURETTE, RING 3.4MM, CUTTING BOTH SIDE
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-21020 curette ring is cracked.The issue occurred during the case and was taken out of service immediately.The patient was not affected.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint is confirmed.Functional testing was not performed on the returned ar-21020 due to the damage to the tip of the device.Visual evaluation noted that the curette ring is broken.The most likely cause is attributed to misuse due to use error.Refer to the investigation photos.

Brand Name
CURETTE, RING 3.4MM, CUTTING BOTH SIDE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18013429
Report Number1220246-2023-08398
Device Sequence Number15273120
Product Code MDM
UDI-Device Identifier00888867026056
UDI-Public00888867026056
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCURETTE, RING 3.4MM, CUTTING BOTH SIDE
Device Catalogue NumberAR-21020
Device Lot Number10312222
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2023
Supplement Date Received by Manufacturer01/05/2024
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown